×

zbMATH — the first resource for mathematics

Anelli con unica decomponibilita in fattori primi ed un problema di intersezioni complete. (Italian) Zbl 0079.15002

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] S. Lefschetz, On Certain Numerical Invariants of Algebraic Varieties, Trans. Am. Math. Society, t. 22, pp. 326–363 (1921). Si veda ancheG. Fano, Sulle varietà algebriche che sono intersezioni complete di piû forme, Atti dell’Accademia di Torino, t. 44, pp. 415–430 (1909).
[2] M. Noether, Zur Grundlegung der Theorie der Algebraischen Raumkurven, Berliner Abhadl. (1882). Oltre a lavoro citato di Lefschetz si può anche vedere una dimostrazione diA. Franchetta, Sulle curve appartenenti a una superficie generale d’ordinen dellS a, Rend. dei Lincei, s. 8, t. 3, pp. 71–78 (1947)
[3] F. Severi, Una proprietà delle forme algebriche prive di punti multipli, Rend. dei Lincei, s. 5, t. 15, pp. 691–696 (1906). · JFM 37.0131.01
[4] W. Gröbner, Sopra un teorema di Severi, Rendiconti di Matematica, s. 5, t.11, pp. 217–223 (1952).
[5] B. L. Van der Waerden, Einführung in die Algebraische Geometrie, Springer, Berlin, p. 149 (1939).
[6] Cfr.W. Gröbner, Idealtheoretischer Aufbau der Algebraischen Geometrie, Hamburger Mathematische Einzelschriften, Heft 30 (1941).
[7] W. V. D. Hodge, Some enumerative results in the theory of forms, Proc. Cambridge Phil. Soc., t. 39, pp. 24–26 (1943).Hodge andPedoe, Methods of Algebraic Geometry, Cambridge Univ. Press, vol. 2, pp. 375–382 (1952). · doi:10.1017/S0305004100017631
[8] La dimostrazione ci è stata suggerita dalla lettura di una nota diJun-ichi Igusa, On the Arithmetic Normality of the Grassmann Variety, Proc. Nat. Ac. of Sciences, t. 40, pp. 309–313 (1954). Si noti che dalla nostra dimostrazione segue ovviamente la normalità aritmetica della varietà di Grassmann essendo \(\mathfrak{A}\) Z.P.E. e quindi integralmente chiuso. · Zbl 0055.39002 · doi:10.1073/pnas.40.5.309
[9] W. Krull, Primidealketten in allgemeinen Ringbereichen, Ber. Heidelberg Akad. Wiss., 1928, 7. Abh. · JFM 54.0156.01
[10] Cfr.L. Bianchi, Lezioni sulla teoria dei gruppi continui finiti di trasformazioni, ed. Spoerri, Pisa (1918). · JFM 46.0657.10
[11] E. Goursat, Traité d’Analyse, Gauthier Villars, Paris, t. 2, pg. 373 (1942).
[12] K. Kodaira, Kähler Varieties of Restricted Type, Annals of Mathematics, t.60, pp. 28–48 (1954). · Zbl 0057.14102 · doi:10.2307/1969701
[13] W. L. Chow, On Compact Complex Analytic Varieties, American Journa, of Mathematics, t.71, pp. 893–914 (1949). Il teorema diChow viene qui applicato anche a divisori eventualmente singolari. · Zbl 0041.48302 · doi:10.2307/2372375
[14] C. L. Siegel, Analytic Functions of Several Complex Variables, litografie redatte a cura di P. T. Bateman, The Institute for Advanced Study, 1948–49.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.